Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
172 Doctors are Online

Diarrhea due to Nexim tablet - Online Doctor Chats

Date : 13-Jan-2012
User rating for this question
Very Good Posted in: Medicines and Side Effects
Answered by

General & Family Physician
Practicing since : 2005
Answered : 2308 Questions

Doctor :   hi
User :   21, M
Doctor :   how can i help you
User :   hey im taking 100 mg of Nexium so i can eat ive been vomiting and not able to eat this has helped me so i can eat a little bit
User :   had end. emtying study
User :   all fine
Doctor :   try not to have spicy food or junk food
Doctor :   how many times u have vomitedd
User :   anything has made me sick
User :   when ever i eat
User :   or drink
User :   constant burping thoug
Doctor :   ok
Doctor :   how many imes have u vomitted?
User :   nexium is giving me diareea
User :   12 times
User :   the 100 mg
Doctor :   stop the medicine.
Doctor :   consult ur physician
User :   is this possibly hyperacidity
Doctor :   make sure u keep urself hydrated
Doctor :   yes ur vomiting can be due to gastritics
User :   ive been trying had to go to er twice was so dizzy and dehydrated
Doctor :   gastrititis
User :   that from acid
Doctor :   have electrobion
Doctor :   dont take coffee or tea or alcohol
User :   ok

Doctor :   for time being
Question is related to
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor